MathSciNet Relay Station
MathSciNet bibliographic data
MR2159777 47B25 (34L05 47E05)
Wei, Guangsheng; Jiang, Yaolin A characterization of positive self-adjoint extensions and its application to ordinary differential operators. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2985–2995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement